RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kappeler, Thomas

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 4

Number of views:
This page:123
Abstract pages:1163
Full texts:165
References:166
E-mail: ,

http://www.mathnet.ru/eng/person25197
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/98125

Publications in Math-Net.Ru
2018
1. Thomas Kappeler, Yannick Widmer, “On spectral properties of the $L$ operator in the Lax pair of the sine-Gordon equation”, Zh. Mat. Fiz. Anal. Geom., 14:4 (2018),  452–509  mathnet
2014
2. T. Kappeler, A. M. Savchuk, P. Topalov, A. A. Shkalikov, “Interpolation of Nonlinear Maps”, Mat. Zametki, 96:6 (2014),  896–904  mathnet  mathscinet  zmath  elib; Math. Notes, 96:6 (2014), 957–964  isi  elib  scopus
2005
3. T. Kappeler, V. Schroeder, S. B. Kuksin, “Poincaré inequalities for maps with target manifold of negative curvature”, Mosc. Math. J., 5:2 (2005),  399–414  mathnet  mathscinet  zmath  isi
2004
4. M. Farber, T. Kappeler, “Lusternik–Schnirelman Theory and Dynamics. II”, Tr. Mat. Inst. Steklova, 247 (2004),  252–266  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 247 (2004), 232–245

2016
5. C. Wayne, T. Kappeler, G. Kokarev, W. Craig, A. Piatnitsky, I. Chueshov, A. Shirikyan, L. H. Eliasson, “Sergei Borisovich Kuksin (on his 60th birthday)”, Uspekhi Mat. Nauk, 71:1(427) (2016),  177–183  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 71:1 (2016), 167–173  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019